# SDR REXA97075

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR LIGHT ILLUMINATED AFTER TAKEOFF, DEFERRED.  (M)
